RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1968, Volume 4, Issue 2  


About a system of indeterminate equations
A. A. Karatsuba
125
Modular forms and Hilbert functions for the field $Q(\sqrt 2)$
O. M. Fomenko
129
On the problem of field embedding
M. I. Bashmakov
137
Hochschild cohomologies for $Z$-rings with a power basis
F. R. Bobovich, D. K. Faddeev
141
On the Theorem of Maschke
V. S. Charin
151
An invariant of multiply connected manifolds
V. L. Golo
155
Certain properties of surfaces of negative external curvature in Lobachevskian space
L. A. Sidorov
165
Some asymptotic spectral properties of singular operators
Yu. N. Sudarev
169
A criterion for a small change in the direction of the solutions of a linear system of differential equations as the result of small disturbances in the coefficients of the system
V. M. Millionshchikov
173
On the first boundary problem for a hyperbolic equation in an arbitrary cylinder
A. F. Filippov
181
Representation of functions analytic in a closed domain by series of rational functions
T. A. Leont'eva
191
The order of approximation to functions of the $Z_\alpha$. Class by means of positive linear operators
L. I. Bausov
201
Unconditional convergence almost everywhere of Fourier series of continuous functions in the Haar system
S. V. Bochkarev
211
Exact constants in inequalities between norms of derivatives of functions
V. N. Gabushin
221
Kolmogorov-type inequalities and the best formulas for numerical differentiation
L. V. Taikov
233

Doctoral theses
Branching processes
B. A. Sevastyanov
239
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019